MathSciNet Relay Station
MathSciNet bibliographic data
MR9440 (5,150e) 56.0X
Nöbeling, Georg Über die topologische Struktur der rektifizierbaren Kontinuen. (German) J. Reine Angew. Math 184, (1942). 91–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement